Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Regularity of algebras related to the Sklyanin algebra

Author: J. T. Stafford
Journal: Trans. Amer. Math. Soc. 341 (1994), 895-916
MSC: Primary 16W30; Secondary 14A22
MathSciNet review: 1148046
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper continues the research of [SS] by finding further examples of (Artin-Schelter) regular rings of dimension four. Unlike the threedimensional case studied in [ATV1, 2], these examples show that the fourdimensional regular rings are not uniquely determined by their associated geometric data. Indeed, we find a one-parameter family of regular algebras associated to this data.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16W30, 14A22

Retrieve articles in all journals with MSC: 16W30, 14A22

Additional Information

Keywords: Noncommutative Noetherian ring, regular ring, elliptic curve, This research was supported in part by an NSF grant
Article copyright: © Copyright 1994 American Mathematical Society